Article Text

Download PDFPDF
Necrotising myositis after intravenous methylphenidat (Ritalin) injection
  1. O P Gautschi,
  2. R Zellweger
  1. Department of Orthopaedic and Trauma Surgery, Royal Perth Hospital, Perth, WA, Australia
  1. Correspondence to:
 Dr Oliver P Gautschi
 Royal Perth Hospital, Department of Orthopaedic and Trauma Surgery, North Block, Level 5, Wellington Street, Perth 6000, WA, Australia; ogautschi{at}datacomm.ch

Statistics from Altmetric.com

A 30 year old male intravenous drug user was admitted with a swollen painful left thigh after injection of 30 mg methylphenidat (Ritalin). On examination, we found a softball-sized abscess in his …

View Full Text

Footnotes

  • Competing interests: none declared

  • Informed consent was obtained for publication of the person’s details in this report

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.